Metrics

From
A Note on the Unique Solution of the Integral Equations in the Framework of Fixed Point Theorem on Partially Ordered Metric Space by Youhua Qian, Juan Wu and Yafei Zhang American Journal of Applied Mathematics and Statistics. 2016, 4(5), 154-160 doi:10.12691/ajams-4-5-3
Views
7642
Html 7078
Abstract 564
28 October 2016 (publication date) through 01 December 2022 *
13.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3733
PDF1025
Epub957
XML1169
PPT0
Figures303
Tables279
Export: 2445
RIS758
BibTex866
Endnote821
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com